|sharp feeling up and down both my legs
Jun 13, 2012
I have been HIV+ since I was drugged, raped, and left for dead at the bottom of a Texas revine back in 2004. A year later, is when I tested positive. Today, I have type 2 diabetes, AIDS, I have undergone 6 spinal surgeries from which I was left with many spinal implants. My lower lumbar was encaged in titanium. As a result of all of this, I developed Osteoporosis, Osteoarthritis, and an advanced case of Degenerative Disc Desease, besides the AIDS and Neuropathy. I have always been on the same HIV meds and have always reacted well to them. However, the last few weeks, I keep feeling like my kidneys are swollen and NONE of my doctors are taking me seriously and I am getting so scared. I have also been feeling my legs going numb on me and I have been feeling a sharp, stabbing, shooting electricity up and down both my legs and at times it travels up my left arm. Most of the times, the pain and electricity kind of "settles" around my knees and it feels like I'm being hit with a bat constantly. I have told the doctors about all of this and they keep telling me that it is just stress or that maybe I am just letting my depression get to me or they come up with some of the most ridiculous excuses but yet, nobody has gone out of the box to really check to see whats happening. I AM SO VERY SCARED AND HAVE LOST ALL FAITH IN THE MED COMMUNITY. WHAT CAN I DO? Where can I go to? and, Who should I contact?
Response from Dr. Henry
Certainly all of your spinal problems that may have little to do with HIV may be causing many of those symptoms. Evaluation of your kidney health can be done by a physical examination as well as sometimes blood tests (creatinine, calculated GFR, cystatin C, protein, calcium, phosphate levels depending in situation), urine studies (looking a protein levels in particular), and sometimes an ultrasound to look at size and general appearance of the kidneys. If all of those tests turn out OK then usually kidney health can be determined to be good. KH
Atripla and Tranxene, Xanax and Timing of Atripla
does atripla interact with accutane?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.